Queue-aware optimal bandwidth allocation in heterogeneous networks

Publication Type:
Journal Article
IEEE Wireless Communications Letters, 2017, 6 (6), pp. 730 - 733
Issue Date:
Filename Description Size
08004477.pdfPublished Version350.56 kB
Adobe PDF
Full metadata record
© 2017 IEEE. This letter considers how to allocate the bandwidth to multiple radio access technologies (RATs) in heterogeneous networks. In contrast to previous studies where base stations (BSs) are assumed to be transmitting all the time, it is assumed that the incoming packets from users form a queue in each BS. A minimization problem of the network average power consumption and a maximization problem of the network signalto- interference ratio coverage are formulated, which are shown to be convex and concave with respect to the bandwidth allocation to each RAT, respectively. By using an approximation of the average traffic intensity, closed-form solutions are obtained for both problems.
Please use this identifier to cite or link to this item: